# SDR HALA2009060200222

- Difficulty date: June 2, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 67,209 hours, 30,871 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 2058892
- Part serial: PH0250
- Condition: Unwanted Deploy
- Location: Lt Overwing
- Part time: 14 hours, 3 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE PACK UNSERVICEABLE.  INADVERTENTLY DEPLOYED DURING MX.  R & R LT SLIDE PACK ASSY PER AMM 25-65-05.  R & R LT SPOILER OVERRIDE ACTUATOR PER AMM 25-65-19.  R & R RT SPOILER OVERRIDE ACTUATOR PER AMM 25-65-19 PG 401.  R & R LT SLIDE OVERWING DOOR LATCH ACTUATOR PER AMM 25-65-10.  R & R RT SLIDE OVERWING DOOR LATCH ACTUATOR PER AMM 25-65-10.  REPLACED LT FWD OVERWING SLIDE DOOR SNUBBER ACTUATOR PER AMM 25-65-10-004-001.  REPLACED LT AFT OVERWING SLIDE DOOR SNUBBER ACTUATOR PER AMM 25-65-10-004001.  R & R RT FWD OVERWING SLIDE DOOR SNUBBER ACTUATOR PER AMM 25-65-10-004-001.  R & R RT AFT OVERWING SLIDE DOOR SNUBBER ACTUATOR PER AMM 25-65-10-004-001.
